# SDR GTIA2019021843164

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 8,314 hours, 3,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH APPROX 6000FT ENCOUNTERED DIRTY SOCK SMELL FUME ODOR DE ACTIVATED PACK 1 SMELL DISSIPATED-FOLLWED TSM 05-50-00-810-831-A FOUND SOURCE OF ODER TO BE PACK ONE RAN PACK 2 NO ODOR AT THIS TIME PER CORRECTIVE ACTION SEE LOG PAGE 2347836-02
